Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online
Ask a Urologist   »  

Itchy grey spots on penis and testicles, no discharge, no discoloration of urine, unprotected sex

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 12008 Questions
Question
ok have been married for 4 years, and we have unpretected sex. Saturday my penis and my testicles started to itch, and like any man I scratched them. Today I noticed my penis had quarter size spots on it that were turning a gray/blackish color. Also the tip of my penis started to peel and left raw spots. My testicles are starting to have the same gray/blackish color spots show up. There is no discharge or discoloration of the urin. This happend 2 years ago, but went away in a week. I thought really nothing of if, because I was stupid. Now I am actually worrried, plus my wife really wants to know. I was wondering if you could help me figure this out
Posted Wed, 11 Apr 2012 in Penis Problems
 
 
Answered by Dr. Rakhi Tayal 36 minutes later
Hello
Thanks for posting your query.
Sudden appearance of rashes on your penis and scrotum that are itchy with peeling skin are most commonly due to fungal infection of the area.
Don’t use any cosmetics on the penis, instead use some topical creams like Lotrimin after prescription from your doctor. Wear cotton clothes, retract the foreskin daily and soak in warm water to clean penis and foreskin. In case the symptoms persist then you may need oral antimicrobials/ antifungals for which you have to consult and get it prescribed from your doctor.

Hope this answers your query. Please do get back if you have any follow up queries.
Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor